Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal


Volumes > Vol. 5 > No. 2


Some Improved Estimators for Estimating Population Variance in the Presence of Measurement Errors

PP: 311-320
Sheela Misra, Dipika Kumari, Dharmendra Kumar Yadav,
In this paper the problem of estimating finite population variance under measurement errors is discussed. Some estimators based on arithmetic mean, geometric mean and harmonic mean under measurement errors are proposed. Biases and mean square errors of proposed estimators are calculated to the first order of approximation. A comparative study is made among the usual unbiased estimator, usual ratio estimator and Kadilar and Cingi(2006a) estimator. Hypothetical study is also given at the end of the paper to support the theoretical findings.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved